# SDR DL73S050616

- Difficulty date: October 14, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 53,075 hours, 41,503 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 0802032501
- Part serial: 4721
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO DFW FROM CVG, FLT ATTENDANTS REPORTED ELECTRICAL SMOKE SMELL IN CABIN.  FLT DIVERTED TO LIT WITHOUT FURTHER INCIDENT.  NOTED ON POST FLT INSP, NR 1 TRANSFORMER RECTIFIER CIRCUIT BREAKER POPPED.  FOUND NR 1 TRANSFORMER RECTIFIER AS SOURCE OF ELECTRICAL SMOKE SMELL.  REPLACED SAME, OPS CHECKS OK.  ELECTRICAL SMELL DISSIPATED.
